# SDR R61A2019083020884

- Difficulty date: August 12, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 29,606 hours, 23,095 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pivot
- Part number: 17062480408
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RH PIVOT BEARING FOUND LOOSE. ON HORIZ STAB RH PIVOT BEARING HOLE REPAIRED IAW SRM 55-10-02 REP 01.
